# SDR ABXA9500823

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR RETRACTED NORMALLY, BUT THE UPLATCH CHECK WAS UNSATISFACTORY.  THE LANDING GEAR WAS EXTENDED AND RETRACTED AGAIN AND A SQUEALING NOISE WAS HEARD FROM THE NOSE GEAR AREA.  THE LANDING GEAR RETRACTED NORMALLY AND THE SECOND UPLATCH CHECK WAS GOOD.  LUBRICATED THE NOSE LANDING GEAR AND PERFORMED SEVERAL RETRACTION CHECKS.  NO NOISES WERE HEARD DURING THE RETRACTION CHECK AND THE UPLATCH CHECK WAS GOOD.  THE LANDING GEAR RETRACTION CHECK WAS COMPLETED IAW DC8 MM, CHAPTER 32.
